At least 42 people have died from vaping-related illnesses, the Centers for Disease Control and Prevention (CDC) said this week when health officials increased the number of confirmed lung injury cases and possibly 2,172 on November 13.
In addition, for the first time, the CDC identified vitamin E acetate as a potential ingredient that causes disease.
Janette Nesheiwat, a family doctor and emergency room and a frequent guest of Fox News, also identified vitamin E as a problem.
"I really have patients, very young children, teenagers, they come and when I listen to their lungs, it looks like you take a piece of paper and group it together," Dr. Janette on the latest Fox Nation edition of "Nuff Said with Tyrus."
"Many of us [doctors], we suspect it can be fake, fake, stained, pirated [cartridges]… maybe a cannabis cartridge. "But it could also be that your combination heats ingredients from artificial flavors, propylene glycol and glycerin and nicotine," he said. And if it's mixed with vitamin E or any type of oil, then it can act as a coating … like oil in your lungs, and you can't get air in and out and you have breathing difficulties, you end up in hospital . "
On Friday, Apple announced in a statement that it was removing all applications related to vaping and e-cigarettes from the company's story store, citing, "risks to the health and well-being of users."
"Yawning in adolescents is epidemic and continues to grow," Dr. Janette warned. "The number of teenagers in high school who evaporates has doubled. And I think many of them don't realize that it contains nicotine, which is very addictive, and that can cause potential danger to their lungs and can interfere if they participate in sports. "
"But on top of that," he added, "studies show from the CDC that about half of these children do vape, about half of them will continue and about one year to become regular smokers. And smoking is responsible for around 500,000 deaths every years and cause heart attacks and strokes. "
Janette described caring for one patient, who appeared to have asthma symptoms.
"I said, oh, do you have asthma? And he said, 'No' and he told me that he was yawning and he was afraid, but he had difficulty breathing. He coughed and wheezed. I had to give him steroids. and gave him breathing treatment. I had to do an x-ray, and I said, "Look, we have to stop vaping because it causes damage to your lungs."
"I think the focus now is that we need to get rid of these children from vaping," he concluded. "We need to educate them – have their parents, educate them to prevent it … everyone needs to be careful and know what you breathe."
To watch all "Nuff Said with Tyrus" we go to Fox Nation and register today.
CLICK HERE TO REGISTER FOR FREE FOX NATION TRIAL
The Fox Nation program can be viewed on demand and from your mobile device application, but is only available only to Fox Nation customers. Go to Fox Nation to start the free trial and watch the extensive library of Tomi Lahren, Pete Hegseth, Abby Hornacek, Laura Ingraham, Greg Gutfeld, Judge Andrew Napolitano and many of your favorite Fox News personalities.
Alexandria Hein from Fox News contributed to this report.